MathSciNet Relay Station
MathSciNet bibliographic data
MR401449 (53 #5277) 02F30
Vʹjugin, V. V. Segments of recursively enumerable $m$-degrees. (Russian) Algebra i Logika 13 (1974), no. 6, 635–654, 719.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement